# SDR FDEA200908163042

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C271284
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WING DOOR CRACKED FWD OF AFT HINGE POINT.  REMOVED FASTENERS AND COVER PLATE AT RT MLG WING DOOR IAW SRM 51-30-2.  FAB NEW COVER PLATED AND FILLER, MAT USED 2024 T3 .040 PO NR 9008655, DIMENSION 14.8750 INCH X 8.1250 INCH AND FILLER 10.3750 INCH X 5.7500 INCH IAW DWG  NR 65C27128.  TREATED AND PRIMED IAW SRM 51-30-2,   INSTALLED NEW COVER PLATE AND FILLER IAW SRM 51-30-2.
